# SDR REXA2024091000701

- Difficulty date: August 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FS 280 LOWER WEB IS CORRODED AT RBL 11 UNDER CAP ANGLE. REMOVED CAP ANGLE AT FS280 RH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. REMOVED CORROSION ON LOWER WEB AT RBL 11 ORIGINAL MATERIAL 0.040"", MRT 0.029"" MATERIAL REMOVED 0.011"" MATERIAL ALLOWED REMOVAL 0.005"" FOUND TO BE OUT LIMITS IAW CRJ900 SRM 53-11-10-201-003-A01. REMOVED DAMAGED LOWER WEB AND BUTTSTRAP AT FS280 RH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. FABRICATED, LOCATED AND DRILLED LOWER WEB AND BUTTSTRAP AT FS280, IAW SRM 51-40-11-001-001-A01 AND 53-11-10-201-004-A01, PO# 5-23072, 0.040"", 7075-T6. INSTALLED NEW FABRICATED LOWER WEB AND BUTTSTRAP AT FS280 RH SIDE IAW CRJ900 SRM 53-11-10-201-004-A01 5.B. (4) AND (5). INSTALLED CAP ANGLE AT FS280 RH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. COMPLIED REMAINING STEP OF CRJ-900 SRM 53-11-201-004-A01 STEP 6 TO 10, AND COMPLETED PERMANENT REPAIR."
